# SDR USAA2009092592625

- Difficulty date: September 9, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53230467200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODION ON SEAT TRACK AT FR31+10 INCHES.  Y1292. REPAIRED SEAT TRACK AT FR31+10 INCHES, Y1292 IAW SRM 53-00-15.  (K)
